# SDR ALGA100722

- Difficulty date: April 20, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Aircraft time: 3,826 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8629
- Condition: Binding
- Location: M/R Head
- Part time: 268 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINDING, ROUGH AXIAL PLAY BEYOND MAX.  REPLACED WITH NEW BY FIELD MAINTENANCE.
